# SDR IPXA2025021763483

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 767360241761
- Part serial: 000231
- Condition: Debonded
- Location: Zone 500 Slat
- Component: Slat, Boeing
- Component part number: 767360241761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - SKIN, OUTBD EDGE OF L/H WING NO.3 SLAT T/E SKIN (REPAIR).  I.A.W AMM 51-21-10-307-020 REV.144, REPAINT REWORK AREA.  JOB COMPLETED AND CONDITION CHECK NORMAL AND ATTACHMENT ARE UPLOADED.
